MAUDE Adverse Event Report: ATRIUM MEDICAL CORPORATION MESH C-QUR; MESH, SURGICAL, POLYMERIC

ATRIUM MEDICAL CORPORATION MESH C-QUR; MESH, SURGICAL, POLYMERIC
Model Number 31540 - C-QUR MESH PL 10X14 (25CMX36CM)
Health Effect - Clinical Codes Adhesion(s) (1695); Hernia (2240)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the review of the device history records and product complaint details atrium can find no fault with the product.This lot of mesh passed all quality and performance requirements.This report is based upon allegations made in a lawsuit in which atrium medical is named as a defendant.
 
Event or Problem Description
This event is deemed reportable based on the allegations in a lawsuit which, while unsubstantiated, suggest that a reportable event may have occurred during use of atrium medical¿s mesh product.Plaintiff allegedly experienced recurrence, adhesions, painful and additional surgery.Since this is a legal matter, the case has been turned over to legal counsel and further information obtained through investigation or discovery may fall under the attorney/client and/or work product privilege.However, atrium will supplement this report as appropriate if additional information comes to its attention.
 
Additional Manufacturer Narrative
Additional information section: b7.

Brand Name
MESH C-QUR
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
ATRIUM MEDICAL CORPORATION
40 continental blvd
merrimack NH
Manufacturer (Section G)
ATRIUM MEDICAL CORPORATION
40 continental blvd
merrimack NH
Manufacturer Contact
lori gosselin
40 continental blvd
merrimack, NH 
MDR Report Key12493016
Report Number3011175548-2021-00977
Device Sequence Number3687493
Product Code FTL
UDI-Device Identifier00650862315400
UDI-Public00650862315400
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K050311
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2013
Device Model Number31540 - C-QUR MESH PL 10X14 (25CMX36CM)
Device Catalogue Number31540
Device Lot Number10611123
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2021
Supplement Date Received by Manufacturer02/17/2022
Initial Report FDA Received Date09/17/2021
Supplement Report FDA Received Date02/23/2022
Date Device Manufactured04/08/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient RaceWhite